Tornadoes · United States · Missouri · 2018

EF2 tornado, Macomb to Graff, Missouri, April 13, 2018

From Macomb to Graff, this EF2 tornado ran 9.0 miles across Wright County on April 13, 2018, touching down at 7:13 PM CDT and reaching 100 yards wide. It killed nobody, and did $300,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mphthis tornado

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF2
Date
April 13, 2018
Touchdown
7:13 PM CDT (00:13 UTC)
Lifted
7:23 PM CDT (00:23 UTC)
On the ground
10 minutes
Path length
9.0 miles (14.5 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
Property damage
$300,000
County
Wright County
Touchdown point
37.094, -92.492
Lift-off point
37.190, -92.383
Record number
1804131813-01

The damage survey

1 damage points were recorded along this path by NWS SGF, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF2. The highest wind the damage implies is 130 mph.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A strong cold front and associated spring storm system produce severe thunderstorms with very large hail and several tornadoes across the Missouri Ozarks.

An EF-2 tornado with a width of 100 yards and a track on the ground for 9 miles tore through portions of Wright County. The tornado had a maximum estimated wind speed of 130 mph. The track started near Macomb and lifted about 5 miles north of Norwood. One home was completely destroyed in additional to numerous trees and outbuildings blown down or damaged.

An EF-1 tornado with a maximum width of 75 yards and estimated maximum wind speed up to 100 mph tracked approximately 5 miles across eastern rural Wright County. Numerous trees and outbuildings were damaged.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

4 minutes of warning. NWS SGF issued a tornado warning for this county at 00:09 UTC, 4 minutes before the tornado touched down, in force until 00:45 UTC.

The county was under a tornado watch, issued at 22:29 UTC and running to 02:36 UTC.

Issued (UTC)ExpiredProductOffice
22:29 UTC02:36 UTCTornado WatchSGF
00:05 UTC00:45 UTCSevere Thunderstorm WarningSGF
00:09 UTC00:45 UTCTornado WarningSGF
00:29 UTC01:00 UTCTornado WarningSGF
11:37 UTC17:30 UTCFlood AdvisorySGF
17:26 UTC03:30 UTCFlood AdvisorySGF

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Enhanced Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 20:04 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the tornado touched down at Apr 13, 6:20 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 13, 6:20 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
620 PM CDT Fri Apr 13 2018

.SHORT TERM...(This evening through Saturday Night)
Issued at 234 PM CDT Fri Apr 13 2018

Thunderstorms have begun to fire along a dryline situated over
eastern Kansas which is in advance of an upper level system
currently moving into western Kansas. Ahead of the front...strong
southerly winds are bringing in ample quantities of Gulf moisture
and associated instability. Ahead of the dryline within the warm
sector...there is still a bit of a cap...however...the 18z KSGF
sounding has lost about 6-7 C off of the 12z sounding.

Right now...large hail and wind will be the primary threat
although given the amounts of instability and shear...an isolated
tornado can not be ruled out either. Storms should be entering the
CWA by late afternoon but models are hinting that severe storms
could become more scattered after sunset.

The front and rain push through the area overnight with winds
veering around to a more westerly direction. With the frontal
passage...temperatures will be much cooler on Saturday with highs
generally in the 50s. As the upper low pushes through Saturday
night...could see some residual moisture wrap around in the cold
air. With low temperatures in the low 30s overnight Saturday...might
see a very light wintry mix during the overnight hours.

.LONG TERM...(Sunday through Friday)
Issued at 234 PM CDT Fri Apr 13 2018

As this system exits the region on Sunday...upper level ridging
begins to build back over the area. Sunday will be the coldest day
of the period with highs not climbing out the 40s. Winds begin to
back around to the south on Monday which will signal the start of
the next warming trend. By Tuesday...highs should once again be
back into the 70s and then remain in the 60s the remainder of the
week. The next chance of rain approaches the area by Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 610 PM CDT Fri Apr 13 2018

An area of strong to occasionally severe storms currently moving
through the terminal sites. Should be moving through the KJLN
terminal in the next hour or two...but may persist in the KBBG
area until 06z.

Once the dryline/front comes through...winds will veer to the
southwest but become lighter. Expect clouds to lower and winds to
pick up after sunrise on Saturday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, Apr 13, 3:50 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
350 PM CDT Fri Apr 13 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
350 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

  Windy conditions will continue through early this evening with
  southerly winds of 25 to 35 mph with gusts to near 45 mph in
  southwest Missouri and southeastern Kansas.

  Strong to severe thunderstorms will be possible through the
  evening hours across the area. Some of the more intense supercell
  thunderstorms may produce hail up to the size of baseballs,
  damaging wind gusts up to 70 mph and isolated tornadoes. Any line
  segments that move to the north and northeast will be capable of
  producing damaging winds and isolated tornadoes. Supercell
  thunderstorms will be the more common storm mode west of US
  Highway 65 with line segments more favored east of US Highway 65.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Another freeze is possible Saturday night however chances are
  higher Sunday night.

  Gusty southwest winds of 30 mph will be possible over southeast
  Kansas and western Missouri on Tuesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  areas mainly west of highway 65 over southwest Missouri and then
  later this evening for the eastern Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

In the hours before

Special weather statement, Apr 13, 5:13 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Springfield MO
513 PM CDT FRI APR 13 2018

KSZ097-101-132300-
Cherokee KS-Crawford KS-
513 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND SOUTHEASTERN
CRAWFORD COUNTIES UNTIL 600 PM CDT...

At 513 PM CDT, Doppler radar was tracking a strong thunderstorm over
Oswego, moving northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Pittsburg...                      Frontenac...
Columbus...                       Girard...
Cherokee...                       Weir...
Sherman...                        Scammon...
Chicopee...                       Mccune...
West Mineral...                   Roseland...
Beulah...                         Lawton...
Carona...                         Lone Oak...
Skidmore...                       Hallowell...
Sherwin...                        Faulkner...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Kansas.

LAT...LON 3732 9507 3752 9487 3745 9463 3721 9462
      3703 9507
TIME...MOT...LOC 2213Z 231DEG 33KT 3714 9510

Hatch
Local storm report, Apr 13, 5:43 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             1 NE BLUE EYE           36.51N 93.39W
04/13/2018  E1.50 INCH       STONE              MO   PUBLIC

            PICTURE FROM PUBLIC.

&&

MG
Local storm report, Apr 13, 6:02 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             KIRBYVILLE              36.62N 93.16W
04/13/2018  E1.75 INCH       TANEY              MO   LAW ENFORCEMENT

&&

MG
Local storm report, Apr 13, 6:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     1 E FORSYTH             36.69N 93.10W
04/13/2018                   TANEY              MO   LAW ENFORCEMENT

            SHADOW ROCK DAMAGE TO THE DOCK, TREES DOWN,
            ROOF DAMAGE AND HWY 160 CLOSED DUE TO DAMAGE
            AND DEBRIS.

&&

MG
Local storm report, Apr 13, 6:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             GOODHOPE                36.91N 92.80W
04/13/2018  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

&&

MG
Local storm report, Apr 13, 6:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             4 ENE RIDGEDALE         36.53N 93.16W
04/13/2018  E1.75 INCH       TANEY              MO   PUBLIC

            PICTURE OF GOLFBALL SIZE HAIL NEAR HWY JJ
            AND PINETOP ROAD JUST EAST OF BRANSON
            AIRPORT.

&&

MG

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Springfield, MO (KSGF), 00:00Z

0.2 hours before the tornado, 124 km from the path. April 14, 2018.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 505 joules per kilogram, CIN -13, lifted condensation level 560 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 139 square meters per square second, 0 to 6 km bulk shear 40 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-13 J/kg
Surface CAPE
1157 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
40 kt
0-1 km bulk shear
26 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6
0-3 km lapse rate
6.0 K/km

Open this sounding in Storm Lab

Springfield, MO (KSGF), 12:00Z

11.8 hours after it, 124 km from the path. April 14, 2018.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -105729, lifted condensation level 915 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 136 square meters per square second, 0 to 6 km bulk shear 103 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-105729 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
103 kt
0-1 km bulk shear
16 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
4.1 K/km

Open this sounding in Storm Lab

The surface observations

West Plains (UNO), 56 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
22:15 UTC160° 9 kt1005.1
22:20 UTC150° 9 kt1005.1
22:25 UTC140° 8 kt1005.1
22:30 UTC140° 10 kt151004.7
22:40 UTC150° 10 kt1004.7
22:45 UTC160° 11 kt181004.7
22:50 UTC160° 13 kt191004.7
22:53 UTC7262160° 12 kt201004.7
22:55 UTC170° 11 kt1004.7
23:00 UTC160° 11 kt161004.7
23:05 UTC160° 11 kt1004.7
23:10 UTC160° 11 kt171004.4-RA
23:15 UTC170° 12 kt1004.4-RA
23:20 UTC160° 9 kt1004.4RA
23:25 UTC150° 9 kt1004.4-RA
23:35 UTC140° 10 kt171003.7-RA
23:39 UTC6964150° 12 kt191004.1RA
23:40 UTC150° 14 kt191004.1-RA
23:45 UTC140° 12 kt191003-RA
23:50 UTC150° 14 kt191003.4-RA
23:53 UTC6864140° 12 kt201003.4
23:55 UTC150° 13 kt1003.7
00:05 UTC140° 12 kt191003.4
00:10 UTC140° 12 kt201003
00:15 UTC140° 13 kt201003
00:20 UTC150° 14 kt191003
00:30 UTC160° 14 kt1003.4
00:35 UTC150° 17 kt241003.4
00:40 UTC170° 13 kt211003
00:44 UTC6764150° 13 kt241003
00:45 UTC160° 13 kt181003
00:50 UTC150° 16 kt231003
00:53 UTC6864160° 13 kt251003.4
00:55 UTC170° 14 kt1003.4
01:00 UTC170° 13 kt201003.4
01:05 UTC6764170° 13 kt231003.4VCTS
01:10 UTC160° 12 kt171003.4
01:13 UTC6764170° 14 kt201004.1TS
01:15 UTC170° 13 kt221003.7+RA BR
01:20 UTC170° 15 kt1003.7+RA BR
01:23 UTC6663180° 14 kt241004.1TSRA BR
01:30 UTC170° 10 kt1004.1+RA BR
01:35 UTC160° 13 kt1003.7+RA BR
01:39 UTC6765160° 12 kt1003.7+TSRA BR
01:42 UTC6765150° 12 kt201003.4TSRA BR
01:45 UTC160° 16 kt211003.4-RA BR
01:50 UTC160° 11 kt1003.7-RA
01:53 UTC6765170° 15 kt271004.1-TSRA BR
01:55 UTC180° 13 kt201004.4RA BR
01:58 UTC6664250° 23 kt351005.4+TSRA BR
02:00 UTC 251005.8+RA BR
02:01 UTC6361270° 16 kt351005.4+TSRA BR
02:05 UTC230° 4 kt1005.1+RA FG
02:10 UTC180° 5 kt1005.4+RA BR
02:12 UTC6158190° 4 kt1005.1+TSRA BR

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Springfield radar (KSGF), 86 km away, was scanning. The volume nearest the touchdown began at 00:15 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
23:26 UTCHAIL 1GoodhopeDouglas, MO
00:10 UTCTSTM WND DMG4 Wsw NorwoodWright, MODAMAGE REPORTED TO BUILDINGS AND TREES NEAR MACOMB MISSOURI BY PUBLIC AND SOCIAL MEDIA. POSSIBLE TORNADO DAMAGE.
00:13 UTCTORNADOMacombWright, MOAN EF-1 TORNADO 100 YARDS WIDE WITH ESTIMATED MAXIMUM WIND SPEEDS OF 100 MPH TRACKED FROM NEAR MACOMB NORTHEASTWARD FOR 6 MILES BEFORE LIFTING 4 MILES NORTH OF NORWOOD. NUMEROUS TREES WERE UPROOTED AND SNAPPED, AND OUTBU
00:13 UTCTORNADOMacombWright, MOAN EF-2 TORNADO 100 YARDS WIDE WITH ESTIMATED MAXIMUM WIND SPEEDS OF 130 MPH TRACKED FROM NEAR MACOMB NORTHEASTWARD FOR 9 MILES BEFORE LIFTING 5 MILES NORTH NORTHEAST OF NORWOOD. ONE HOME WAS DESTROYED IN ADDITION TO NUM
00:15 UTCTSTM WND DMG4 Nnw NorwoodWright, MOTREES DOWN, BARNS DESTROYED. THARP SCHOOL ROAD NORTH OF NORWOOD. HWY N EAST OF HWY E IS BLOCKED. SEARCH AND RESCUE ONGOING. POSSIBLE TORNADO PATH DAMAGE.
00:35 UTCTORNADO1 W DawsonWright, MOAN EF-1 TORNADO WITH MAXIMUM WIDTH OF 75 YARDS AND MAXIMUM WINDS OF 100 MPH MOVED NORTHEAST FROM DOVE CREEK ROAD TO BATY ROAD. TREES AND OUTBUILDINGS WERE DAMAGED.
01:00 UTCTSTM WND DMGBucyrusTexas, MODAMAGE TO METAL CARPORT, ROOF OF HOUSE AND TREES. ROOF OF METAL CARPORT THROWN 1/10 TO 1/4 MILE. TIME ESTIMATED BY RADAR.
01:00 UTCTORNADO5 Sw SuccessTexas, MOAN EF-1 TORNADO WITH MAXIMUM WIDTH OF 50 YARDS AND MAXIMUM WINDS OF 95 MPH DAMAGED A ROOF, CARPORT, OUTBUILDING AND TREES ALONG A ONE AND A QUARTER MILE PATH FROM 5 MILES SOUTHWEST OF SUCCESS TO ONE HALF MILE EAST OF HIG
01:20 UTCTORNADO4 Wnw LickingTexas, MOAN EF-1 TORNADO WITH MAXIMUM WINDS OF 100 MPH AND MAXIMUM WIDTH OF 50 YARDS DAMAGED A HOUSE, VACANT MOBILE HOME, AND NUMEROUS TREES WERE SNAPPED AND UPROOTED. THE PATH LENGTH WAS FIVE MILES AND EXTENDED FROM 4 MILES WNW
01:23 UTCTSTM WND DMG4 Wnw LickingTexas, MOSOCIAL MEDIA PICTURES OF UNOCCUPIED MOBILE HOME WITH SIGNIFICANT DAMAGE.
01:45 UTCTSTM WND DMGWillow SpringsHowell, MOLIMBS DOWN IN TOWN.
02:52 UTCFLASH FLOOD3 E AvaDouglas, MOROUTE FF FLOODED AND CLOSED AT HUNTER CREEK.
02:52 UTCFLASH FLOOD4 Nnw BrushyknobDouglas, MOROUTE U CLOSED AT BRYANT CREEK.
02:52 UTCFLASH FLOOD4 Wnw AvaDouglas, MOROUTE Y CLOSED AT COW SKIN CREEK.
02:52 UTCFLASH FLOOD5 Ne MansfieldWright, MOROUT AB IS CLOSED AT WOLF CREEK DUE TO FLOODING.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2018 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are

The other tornadoes of April 13, 2018

22 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 134:04 PM CDTEF2Crawford, AR11.71,0004$600,000
April 135:46 PM CDTEF1Sebastian, AR5.6400$35,000
April 136:34 PM CDTEF1Ouachita Parish, LA1.7600$125,000
April 136:43 PM CDTEF1Union Parish, LA3.9950$1,000
April 136:48 PM CDTEF1Johnson, AR5.0250
April 137:04 PM CDTEF1Union Parish, LA0.4200
April 137:10 PM CDTEF2Howard, AR2.2350$100,000
April 137:33 PM CDTEF2Caldwell Parish, LA4.1340$50,000
April 137:35 PM CDTEF1Wright, MO5.075$25,000
April 137:51 PM CDTEF0Montgomery, AR0.7100
April 138:00 PM CDTEF1Texas, MO1.450$20,000
April 138:20 PM CDTEF1Texas, MO5.550$25,000
April 138:45 PM CDTEF1Baxter, AR0.5150$10,000
April 139:00 PM CDTEF0Richland Parish, LA3.2400$25,000
April 139:13 PM CDTEF0Conway, AR0.2100
April 139:46 PM CDTEF1West Carroll Parish, LA1.9200$65,000
April 1310:13 PM CDTEF0White, AR0.180$2,000
April 1311:04 PM CDTEF1Gregg, TX4.3580$11,000
April 1311:50 PM CDTEF0Caddo Parish, TX to LA10.5100$6,000
April 1312:10 AM CDTEF1Caddo Parish, LA22.51,1001$7.0 million
April 1312:42 AM CDTEF0Bossier Parish, LA5.1300$50,000
April 1312:58 AM CDTEF1Webster Parish, LA2.9500$15,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.